RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 24, Number 5  


Existence of an unbiased entropy estimator for the special Bernoulli measure
E. A. Timofeev
521
Stability of the solutions of the simplest space-distributed discrete equations
S. A. Kashchenko
537
The impulse-refractive mode in the neural network with ring synaptic interaction
M. M. Preobrazhenskaya
550
On locally convex curves
V. S. Klimov
567
On $n$-dimensional simplices satisfying inclusions $S\subset [0,1]^n\subset nS$
M. V. Nevskii, A. Yu. Ukhalov
578
Asymptotic integration of certain differential equations in Banach space
P. N. Nesterov
596
Bifurcations of spatially inhomogeneous solutions of a boundary value problem for the generalized Kuramoto–Syvashinsky equation
A. V. Sekatskaya
615
Versions of the collocation and least residuals method for solving problems of mathematical physics in the convex quadrangular domains
V. A. Belyaev, V. P. Shapeev
629
A family of non-rough cycles in a system of two coupled delayed generators
A. A. Kashchenko
649
Constructive solution of ellipticity problem for the first order differential systems
V. E. Balabaev
655
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019